Magnacet Side Effects
Constipation, drowsiness, and dizziness are some of the common side effects that have been reported with Magnacet. Side effects such as nausea and vomiting are often mistaken as signs of an allergic reaction to the medication, but they typically go away as a person continues treatment. Potentially serious side effects of Magnacet that require medical attention include anxiety, slow breathing, and upper-right abdominal pain.
As with any medicine, Magnacet™ (oxycodone/APAP) can cause side effects. However, not everyone who takes the medication will have problems. In fact, most people tolerate it quite well. If side effects do occur, in most cases, they are minor and either require no treatment or can easily be treated by you or your healthcare provider.
(This article covers many, but not all, of the possible side effects with Magnacet. Your healthcare provider can discuss a more complete list of Magnacet side effects with you.)
- Nausea, with or without vomiting (taking Magnacet with food may help prevent nausea and vomiting)
- Dizziness or lightheadedness
- An unexplained unpleasant feeling (dysphoria) or pleasant feeling (euphoria)
Many people consider themselves allergic to Magnacet if they experience nausea and vomiting while taking it. However, this is a common side effect and does not indicate a true allergy. In many cases, this side effect goes away as a person continues to use Magnacet.
People also often assume that itching indicates an allergic reaction. However, itching is not always a sign of an allergy to Magnacet, especially if no other allergy symptoms occur. Opiates (such as the one in Magnacet) cause a release of histamine, which often causes itching unrelated to any allergy. Even though this is probably not an allergy, you should still report it to your healthcare provider, since medications are available to help relieve the itching.